# SDR ABXA9900332

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 3160 · Central Display
- Part: Symbol Gen
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING SHORT FINAL, AT 500 FT, LOST ALL NAVIGATIONAL GUIDANCE ON FIRST OFFICER'S SIDE.  ALL FLAGS APPEARED.  OPENED AND CLOSED NAV CONCENTRATOR AND SYMBOL GENERATOR CIRCUIT BREAKERS, ALL INSTRUMENTS RETURNED TO NORMAL.  COULD NOT DUPLICATE DISCREPANCY.  ALL EQUIPMENT OPS CHECKED GOOD IAW DC8 MM 34-20-0.
